Filters : "Santos, Edivaldo L. dos" Removed: "Polônia" "Silva, Nelson A" Limpar

Filters



Refine with date range


  • In: Bulletin of the Belgian Mathematical Society Simon Stevin. Unidade: ICMC

    Subjects: Topologia Algébrica, Geometria Convexa

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos; SOUZA, Taciana O. (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r. Bulletin of the Belgian Mathematical Society Simon Stevin, Brussels, Belgian Mathematical Society, v. 24, n. 4, p. 567-579, 2017. Disponível em: < https://projecteuclid.org/euclid.bbms/1515035007 >.
    • APA

      Mattos, D. de, Santos, E. L. dos, & Souza, T. O. (2017). (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r. Bulletin of the Belgian Mathematical Society Simon Stevin, 24( 4), 567-579. Recuperado de https://projecteuclid.org/euclid.bbms/1515035007
    • NLM

      Mattos D de, Santos EL dos, Souza TO. (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r [Internet]. Bulletin of the Belgian Mathematical Society Simon Stevin. 2017 ; 24( 4): 567-579.Available from: https://projecteuclid.org/euclid.bbms/1515035007
    • Vancouver

      Mattos D de, Santos EL dos, Souza TO. (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r [Internet]. Bulletin of the Belgian Mathematical Society Simon Stevin. 2017 ; 24( 4): 567-579.Available from: https://projecteuclid.org/euclid.bbms/1515035007
  • In: Topology and its Applications. Unidade: ICMC

    Subjects: Topologia Algébrica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; PERGHER, Pedro L. Q; SANTOS, Edivaldo L. dos; SINGH, Mahender. Zero sets of equivariant maps from products of spheres to Euclidean spaces. Topology and its Applications, Amsterdam, Elsevier, v. 202, p. 7-20, 2016. Disponível em: < http://dx.doi.org/10.1016/j.topol.2015.12.063 > DOI: 10.1016/j.topol.2015.12.063.
    • APA

      Mattos, D. de, Pergher, P. L. Q., Santos, E. L. dos, & Singh, M. (2016). Zero sets of equivariant maps from products of spheres to Euclidean spaces. Topology and its Applications, 202, 7-20. doi:10.1016/j.topol.2015.12.063
    • NLM

      Mattos D de, Pergher PLQ, Santos EL dos, Singh M. Zero sets of equivariant maps from products of spheres to Euclidean spaces [Internet]. Topology and its Applications. 2016 ; 202 7-20.Available from: http://dx.doi.org/10.1016/j.topol.2015.12.063
    • Vancouver

      Mattos D de, Pergher PLQ, Santos EL dos, Singh M. Zero sets of equivariant maps from products of spheres to Euclidean spaces [Internet]. Topology and its Applications. 2016 ; 202 7-20.Available from: http://dx.doi.org/10.1016/j.topol.2015.12.063
  • In: Journal of Fixed Point Theory and Applications. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDOVA, Norbil; MATTOS, Denise de; SANTOS, Edivaldo L. dos. Degree of equivariant maps between generalized G-manifolds. Journal of Fixed Point Theory and Applications, Basel, Birkhauser Verlag, v. 13, n. 1, p. 163-173, 2013. Disponível em: < http://dx.doi.org/10.1007/s11784-013-0103-x > DOI: 10.1007/s11784-013-0103-x.
    • APA

      Cordova, N., Mattos, D. de, & Santos, E. L. dos. (2013). Degree of equivariant maps between generalized G-manifolds. Journal of Fixed Point Theory and Applications, 13( 1), 163-173. doi:10.1007/s11784-013-0103-x
    • NLM

      Cordova N, Mattos D de, Santos EL dos. Degree of equivariant maps between generalized G-manifolds [Internet]. Journal of Fixed Point Theory and Applications. 2013 ; 13( 1): 163-173.Available from: http://dx.doi.org/10.1007/s11784-013-0103-x
    • Vancouver

      Cordova N, Mattos D de, Santos EL dos. Degree of equivariant maps between generalized G-manifolds [Internet]. Journal of Fixed Point Theory and Applications. 2013 ; 13( 1): 163-173.Available from: http://dx.doi.org/10.1007/s11784-013-0103-x
  • In: Bulletin of the Polish Academy of Sciences Mathematics. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; MONIS, Thais F. M; SANTOS, Edivaldo L. dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, Warszawa, Institute of Mathematics of the Polish Academy of Sciences, v. 61, n. 1, p. 71-77, 2013. Disponível em: < http://dx.doi.org/10.4064/ba61-1-8 > DOI: 10.4064/ba61-1-8.
    • APA

      Mattos, D. de, Monis, T. F. M., & Santos, E. L. dos. (2013). Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, 61( 1), 71-77. doi:10.4064/ba61-1-8
    • NLM

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
    • Vancouver

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
  • In: Algebraic & Geometric Topology. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; PERGHER, Pedro Luiz Q; SANTOS, Edivaldo L. dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b). Algebraic & Geometric Topology, Berkeley, Mathematical Science Publishers, v. 13, n. 5, p. 2827-2843, 2013. Disponível em: < http://dx.doi.org/10.2140/agt.2013.13.2827 > DOI: 10.2140/agt.2013.13.2827.
    • APA

      Mattos, D. de, Pergher, P. L. Q., & Santos, E. L. dos. (2013). Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b). Algebraic & Geometric Topology, 13( 5), 2827-2843. doi:10.2140/agt.2013.13.2827
    • NLM

      Mattos D de, Pergher PLQ, Santos EL dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b) [Internet]. Algebraic & Geometric Topology. 2013 ; 13( 5): 2827-2843.Available from: http://dx.doi.org/10.2140/agt.2013.13.2827
    • Vancouver

      Mattos D de, Pergher PLQ, Santos EL dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b) [Internet]. Algebraic & Geometric Topology. 2013 ; 13( 5): 2827-2843.Available from: http://dx.doi.org/10.2140/agt.2013.13.2827
  • In: Algebraic & Geometric Topology. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARZANTOWICZ, Waclaw; MATTOS, Denise de; SANTOS, Edivaldo L. dos. Bourgin-Yang version of the Borsuk-Ulam theorem for "Z IND. P 'POT. K'-equivariant maps. Algebraic & Geometric Topology, Berkley, Mathematical Science Publishers, v. 12, n. 4, p. 2245-2258, 2012. Disponível em: < http://dx.doi.org/10.2140/agt.2012.12:4 > DOI: 10.2140/agt.2012.12:4.
    • APA

      Marzantowicz, W., Mattos, D. de, & Santos, E. L. dos. (2012). Bourgin-Yang version of the Borsuk-Ulam theorem for "Z IND. P 'POT. K'-equivariant maps. Algebraic & Geometric Topology, 12( 4), 2245-2258. doi:10.2140/agt.2012.12:4
    • NLM

      Marzantowicz W, Mattos D de, Santos EL dos. Bourgin-Yang version of the Borsuk-Ulam theorem for "Z IND. P 'POT. K'-equivariant maps [Internet]. Algebraic & Geometric Topology. 2012 ; 12( 4): 2245-2258.Available from: http://dx.doi.org/10.2140/agt.2012.12:4
    • Vancouver

      Marzantowicz W, Mattos D de, Santos EL dos. Bourgin-Yang version of the Borsuk-Ulam theorem for "Z IND. P 'POT. K'-equivariant maps [Internet]. Algebraic & Geometric Topology. 2012 ; 12( 4): 2245-2258.Available from: http://dx.doi.org/10.2140/agt.2012.12:4
  • Unidade: ICMC

    Subjects: Topologia Algébrica

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDOVA, Norbil; MATTOS, Denise de; SANTOS, Edivaldo L. dos. Degree of equivariant maps between generalized G-manifolds. [S.l: s.n.], 2012.
    • APA

      Cordova, N., Mattos, D. de, & Santos, E. L. dos. (2012). Degree of equivariant maps between generalized G-manifolds. São Carlos: ICMC-USP.
    • NLM

      Cordova N, Mattos D de, Santos EL dos. Degree of equivariant maps between generalized G-manifolds. 2012 ;
    • Vancouver

      Cordova N, Mattos D de, Santos EL dos. Degree of equivariant maps between generalized G-manifolds. 2012 ;
  • In: Bulletin of the Brazilian Mathematical Society. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Francielle R. C; MATTOS, Denise de; SANTOS, Edivaldo L. dos. On the existence of G-equivariant maps. Bulletin of the Brazilian Mathematical Society, New York, Springer, v. 43, n. 3, p. 407-421, 2012. Disponível em: < http://dx.doi.org/10.1007/s00574-012-0019-x > DOI: 10.1007/s00574-012-0019-x.
    • APA

      Coelho, F. R. C., Mattos, D. de, & Santos, E. L. dos. (2012). On the existence of G-equivariant maps. Bulletin of the Brazilian Mathematical Society, 43( 3), 407-421. doi:10.1007/s00574-012-0019-x
    • NLM

      Coelho FRC, Mattos D de, Santos EL dos. On the existence of G-equivariant maps [Internet]. Bulletin of the Brazilian Mathematical Society. 2012 ; 43( 3): 407-421.Available from: http://dx.doi.org/10.1007/s00574-012-0019-x
    • Vancouver

      Coelho FRC, Mattos D de, Santos EL dos. On the existence of G-equivariant maps [Internet]. Bulletin of the Brazilian Mathematical Society. 2012 ; 43( 3): 407-421.Available from: http://dx.doi.org/10.1007/s00574-012-0019-x
  • Unidade: ICMC

    Subjects: Topologia Algébrica

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos; COELHO, Francielle de C. On the existence of g-equivariant maps. [S.l: s.n.], 2011.
    • APA

      Mattos, D. de, Santos, E. L. dos, & Coelho, F. de C. (2011). On the existence of g-equivariant maps. São Carlos: ICMC-USP.
    • NLM

      Mattos D de, Santos EL dos, Coelho F de C. On the existence of g-equivariant maps. 2011 ;
    • Vancouver

      Mattos D de, Santos EL dos, Coelho F de C. On the existence of g-equivariant maps. 2011 ;
  • Unidade: ICMC

    Subjects: Topologia Algébrica

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; MONIS, Thais F. M; SANTOS, Edivaldo L. dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND. 2' action. [S.l: s.n.], 2011.
    • APA

      Mattos, D. de, Monis, T. F. M., & Santos, E. L. dos. (2011). Relative Borsuk-Ulam theorems for spaces with a free 'Z IND. 2' action. São Carlos: ICMC-USP.
    • NLM

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND. 2' action. 2011 ;
    • Vancouver

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND. 2' action. 2011 ;
  • Unidade: ICMC

    Subjects: Singularidades, Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VIDALON, Carlos Teobaldo Gutiérrez; BIASI, Carlos; SANTOS, Edivaldo L. dos. Global inverse mapping theorems. [S.l: s.n.], 2009.
    • APA

      Vidalon, C. T. G., Biasi, C., & Santos, E. L. dos. (2009). Global inverse mapping theorems. São Carlos: ICMC-USP.
    • NLM

      Vidalon CTG, Biasi C, Santos EL dos. Global inverse mapping theorems. 2009 ;
    • Vancouver

      Vidalon CTG, Biasi C, Santos EL dos. Global inverse mapping theorems. 2009 ;
  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Espaços Fibrados

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos. On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Center, v. 33, n. 1, p. 105-119, 2009. Disponível em: < https://projecteuclid.org/euclid.tmna/1461782242 > DOI: 10.12775/tmna.2009.008.
    • APA

      Mattos, D. de, & Santos, E. L. dos. (2009). On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, 33( 1), 105-119. doi:10.12775/tmna.2009.008
    • NLM

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
    • Vancouver

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
  • Unidade: ICMC

    Subjects: Singularidades, Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice K. M.; MATTOS, Denise de; SANTOS, Edivaldo L. dos. On codimensions k immersions of m-manifolds for k=m-3, k=m-5 and k=m-6. [S.l: s.n.], 2009.
    • APA

      Biasi, C., Libardi, A. K. M., Mattos, D. de, & Santos, E. L. dos. (2009). On codimensions k immersions of m-manifolds for k=m-3, k=m-5 and k=m-6. São Carlos: ICMC-USP.
    • NLM

      Biasi C, Libardi AKM, Mattos D de, Santos EL dos. On codimensions k immersions of m-manifolds for k=m-3, k=m-5 and k=m-6. 2009 ;
    • Vancouver

      Biasi C, Libardi AKM, Mattos D de, Santos EL dos. On codimensions k immersions of m-manifolds for k=m-3, k=m-5 and k=m-6. 2009 ;
  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Operadores Não Lineares, Análise Global

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; VIDALON, Carlos Teobaldo Gutiérrez; SANTOS, Edivaldo L. dos. The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Centre for Nonlinear Studies, v. 32, n. 1, p. 177-185, 2008. Disponível em: < https://projecteuclid.org/euclid.tmna/1463150471 >.
    • APA

      Biasi, C., Vidalon, C. T. G., & Santos, E. L. dos. (2008). The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, 32( 1), 177-185. Recuperado de https://projecteuclid.org/euclid.tmna/1463150471
    • NLM

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471
    • Vancouver

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020